how fast do u feel results from testim

Discussion in 'Men's Health Forum' started by tres, Dec 22, 2005.

  1. #1
    tres

    tres Junior Member

    how long till you feel some results from testim...dr. told me as fast as second day i amy feel like the fog starting to lift.
     
  2. #2
    pmgamer18

    pmgamer18 Junior Member

    You do feel a lift at first then your testis will stop making the T they were because you doing Testim and your levels will come down. You will feel like it stopped working but what happened is this. Say you T levels were 400 befoe going on Testim and you started doing 5 grams of one tube. Your levels will go up over the 400 but soon your brain will check to see if your levels are low and see the high T. Your brain will stop sending the messages to your testis to make T. And it will take some time for your levels to come up higher so you will feel good again. It all takes time you need to be test in 4 weeks to be sure you skin is getting a good amount of T. from the Testim some men don't get enough and have to try more Testim. When you get your levels up the next step is you body will start to repair the damage done by having low T so little by little you will start feeling better is all takes time.
     
  3. #3
    tres

    tres Junior Member

    what do you mean by the body will repai the damage done by low T? What will it repair? thx
     
  4. #4
    pmgamer18

    pmgamer18 Junior Member

    Whey you suffer low T your body takes on damage joint and muscle pain fatigue feels of depression low libido and so on. Getting your T levels up starts to undo the damage.
     
  5. #5
    tres

    tres Junior Member

    i felt good first two days of testim,,now today feel anxiety . not sure i want to apply gel today? what do u think? thx
     
  6. #6
    pmgamer18

    pmgamer18 Junior Member

    Stay with it this will go away as you level off that feeling can be your levels going up some say it feel like a high. If it gets real bad then call your DR. You will have some ups and down when going on TRT and they go away in no time. If you stop you can end up feeling worse.
     
  7. #7
    tres

    tres Junior Member

    i put it on about 1/2 hour ago...today i am very red in face and on chest.
    u think that redness will go away?
     
    Last edited: Dec 24, 2005
  8. #8
    pmgamer18

    pmgamer18 Junior Member

    Yes it is your levels comming up. And when you level off you will not have this. Did the Dr. check your E2 Estradiol.
     
  9. #9
    tres

    tres Junior Member

    he checked it last year when i was on prop. and it was fine.
    this time he wants to wait a few weeks of gels first.
    would it hurt to take some dim?
     
  10. #10
    pmgamer18

    pmgamer18 Junior Member

    No I don't feel is would but if you lose your libido and morning wood stop taking the DIM.
     
  11. #11
    tres

    tres Junior Member

    i dont have good morn. wood now..but been on testim 4 days only...should the testim give me good wood or is it the dim that will?
     
  12. #12
    pmgamer18

    pmgamer18 Junior Member

    If your E2 is high your wood will come back doing DIM so if it comes back you were high. But if it stops doing DIM it means you went to low so stop taking it till the wood comes back. Don't take a lot to start some men go down so fast they miss the wood. When the wood comes back go back on the DIM but take half the does. Keep doing this until you find the right dose.
     
  13. #13
    tres

    tres Junior Member

    so should i get my estrogen checked today? if so on labcorp which test should i run? and what about dht (too soon)?
     
  14. #14
    pmgamer18

    pmgamer18 Junior Member

  15. #15
    tres

    tres Junior Member

    today is day 6 of testim my face neck and chest very red!!
    my dr. not in today to draw blood. do i take arimedex to stop this redness?? or deal with it till blood taken? and then how long till blood results come in?

    last question if i do take arimedex how much and how fast will redness go away?? thank you
     
  16. #16
    pmgamer18

    pmgamer18 Junior Member

    Don't mess with stuff to lower E2 until your tested for it to see if your high. SWALE said you can get red when you T levels first go up but it will go way in time when you level off. It is just the change from a low level to a higher one. If you do arimidex and your low like some of the guys here you will make your self sick with low E2. Is the red that bad I would rather be red then low T.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.